How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 13880
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I overdosed on over last weekend. I took a whole pill and

This answer was rated:

I overdosed on MDMA over last weekend. I took a whole pill and half of another one. It's been 4 days since I took them and I still dont feel right and I am having very vivid dreams? This will go away right?
Assistant: What medications do you take daily? Are you allergic to any medications?
Customer: I dont take any medications daily and I am not allergic to any
Assistant: Anything else in your medical history you think the doctor should know?
Customer: No other than this I am all good

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

This will go away.

But. Learn from this experience: MDMA is not a good recreational drug for you.

Make sense?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

wieyedoc and 5 other Medical Specialists are ready to help you
Customer: replied 9 days ago.
Yeah I have learnt from this I am never going near it again. Is there a rough time frame for when it will go away?